# SDR CA010404007

- Difficulty date: March 12, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Make and model: Boeing 737217
- Aircraft time: 52,665 hours, 31,585 cycles
- Engine: Pwa JT8D17A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Part time: 47,894 hours, 425 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) A/C 722, MAR 12/2001, YQX, LOG SEQUENCE 0295200. TOP OF DESCENT WHEN THRUST LEVERS RETARDED, NR 2 ENGINE VIBRATION WAS INDICATING 2 MILS ON INLET AND 3.5 ON TURBINE. NR 2 START LEVER WAS VIBRATING. TRIED ENGINE ANTI-ICE AND THROTTLE MOVEMENT, WITH NO CHANGE IN VIBRATIONS. ENGINE NR 2 THRUST LEVER RETARDED AND VIBS THEN REDUCED, BUT REMAINED RUMBLING UNTIL ENGINE WAS SHUTDOWN. AIRCRAFT DIVERTED TO GANDER. NR 2 ENGINE WAS REPLACED AS PER WORK CARD 1125-2.
